| Model Number |
Ø7X 30MM BC IF SCRW, VENTED |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the screw broke while implanting it.The surgeon reported that there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed, a fragment of an ar-4030c-07 was returned.The fragment is 11 mm long, however it is too damaged to have any critical dimensions measured.The cause of the event is undetermined.Likely causes include improper bone prep; misaligned insertion and/or prying/leveraging the device during insertion.